Logo IMI                      

Pedro Tradacete PérezPedro Tradacete Pérez
Position: Becario FPU (FPU Fellow)
Department of Mathematical Analysis, Faculty of Mathematics, UCM (Spain)
Programme MATPUR
e-mail: tradacete@mat.ucm.es
web: http://www.mat.ucm.es/~ptradace/

Research interests:

  • Functional Analysis:
             Banach Spaces
             Banach Lattices
  • Operator Theory:
             Positive Operators
             Invariant Subspaces

Main recent publications:

  • Extrapolation on $L^{p,\infty}$, (with M. J. Carro), preprint. [PDF]

  • Maurey-Rosenthal factorization for p-summing operators and Dodds-Fremlin domination, (with C. Palazuelos and E. A. Sánchez-Pérez), J. Operator Theory (to appear). [PDF]

  • Domination problems for strictly singular operators and other related classes, (with J. Flores and F. L. Hernández), Positivity (to appear). [PDF]

  • Strictly singular and power-compact operators on Banach lattices, (with J. Flores, F.L. Hernández and E.M. Semenov), Israel J. Math (to appear). [PDF]

  • El problema del subespacio invariante en espacios de Banach, La Gaceta de la RSME, 14, no. 3 (2011), 491-509.

  • c0-singular and l1-singular operators between vector-valued Banach lattices, Positivity 15 (2011), 241-251. [PDF]

  • P. pace structure of Lorentz Lpq spaces and strictly singular operators, J. Math. Anal. Appl. 367 (2010), 98-107
  • P. Tradacete, Y. Raynaud, Interpolation of Banach lattices and factorization of p-convex and q-concave operators, Integral Equations Operator Theory, 66 (2010), 79-112
  • P. Tradacete, F.L. Hernández, y E. M. Semenov, Strictly singular operators on Lp spaces and interpolation, Proc. Amer. Math. Soc. 138 (2010), 675-686
  • Disjointly homogeneous Banach lattices and compact products of operators, (with J. Flores and V.G. Troitsky) J. Math. Anal. Appl. 354 (2009), 657-663
  • Characterizations of strictly singular operators on Banach lattices, (with J. Flores, F.L. Hernández and N.J. Kalton) J. London Math. Soc. 79 (2009), 612-630
  • Flores, Julio; Tradacete, Pedro; Troitsky, Vladimir G. Invariant subspaces of positive strictly singular operators on Banach lattices. J. Math. Anal. Appl. 343 (2008), no. 2, 743--751
  • Flores, Julio; Hernández, Francisco L.; Tradacete, Pedro. Powers of operators dominated by strictly singular operators. Q. J. Math. 59 (2008), no. 3, 321--334
  • Flores, Julio; Tradacete, Pedro. Factorization and domination of positive Banach-Saks operators. Studia Math. 189 (2008), no. 1, 91--101
  • P. Tradacete, Subspace structure of Lorentz Lpq spaces and strictly singular operators, to appear in J. Math. Anal. Appl.


©2011 IMI